Posted by Flash (184.108.40.206) on October 14, 2000 at 13:12:01:
In Reply to: Above posting posted by Duncan on October 14, 2000 at 12:59:25:
You experiment was on the right track, and I applaud your bravery for orally ingesting a vaginal thrush tablet.
However you should note that drugs like dilucan must be taken regularily for 3 months along with a special diet to cure a chronic candida infection. There is a bit of a difference between candida in your private parts, and candida in your entire body!!! Yeast infections are notoriously resistant to treatment. Also note that thrush ourside the body, or in the mouth and vagina may be caused by internal candida infection.
The biggest danger is that dilucan is bad for your liver, so next time see your GP, and please don't go ingesting any more vaginal thrush tabs. Also the yeast maybecome resistant to the dilucan if you don't treat it properly.
You might be better off asking your GP to try "lasimil", a similar drug, but newer and allegedly safer. Try the spit test first though.
Post a Followup